# SDR 97UAL900882

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Part number: 15830
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN BOTTLE INDICATION ZERO.  DIVERTED TO MSP.  *S/D*  REPLACED FAULTY REGULATOR AND CHECKED OPERATION.
